MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number CA2110X12B
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device not returned to the manufacturer.
 
Event or Problem Description
The manufacturer received information alleging a trilogy evo "ventilator inoperative condition occurred.The customer states the device turned off while being moved from a roll stand to a wheelchair bracket.The customer states the internal and external batteries were both changed and were both plugged into ac power prior to the device being moved.Once the device was unplugged to be move the device randomly turned off.There was no harm or injury reported.The device was sent to a third-party service center for evaluation.During the evaluation of the device at the third-party service center, error code e-325 was found in the ventilator's downloaded error log.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
Previously reported: the manufacturer received information alleging a trilogy evo "ventilator inoperative condition occurred.The customer states the device turned off while being moved from a roll stand to a wheelchair bracket.The customer states the internal and external batteries were both changed and were both plugged into ac power prior to the device being moved.Once the device was unplugged to be move the device randomly turned off.There was no harm or injury reported.The device was sent to a third-party service center for evaluation.During the evaluation of the device at the third-party service center, error code e-325 was found in the ventilator's downloaded error log.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.New information: correction to section b5: the manufacturer received information alleging a trilogy evo "ventilator inoperative condition occurred.The customer states the device turned off while being moved from a roll stand to a wheelchair bracket.The customer states the internal and external batteries were both changed and were both plugged into ac power prior to the device being moved.Once the device was unplugged to be move the device randomly turned off.There was no harm or injury reported.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer previously reported receiving information alleging a trilogy evo "ventilator inoperative condition occurred.The customer states the device turned off while being moved from a roll stand to a wheelchair bracket.The customer states the internal and external batteries were both changed and were both plugged into ac power prior to the device being moved.Once the device was unplugged to be move the device randomly turned off.There was no harm or injury reported.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.The ventilator was evaluated by third party service center and the customer's complaint was not reproduced.The device passes the test.

Brand Name
TRILOGY EVO
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key18746954
Report Number2518422-2024-08789
Device Sequence Number11721962
Product Code CBK
UDI-Device Identifier00606959052307
UDI-Public00606959052307
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation 505
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberCA2110X12B
Device Catalogue NumberCA2110X12B
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2024
Supplement Date Received by ManufacturerNot provided
05/23/2024
Initial Report FDA Received Date02/21/2024
Supplement Report FDA Received Date06/11/2024
07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/28/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown